# SDR AT9900521

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0816901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING MODULE HAD BROKEN WIRE.  REPLACED EMERGENCY PATH LIGHTING MODULE IAW B737 20-0, OPS CHECK GOOD.
